# SDR P5CA9600211

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACKS ON THE HORIZONTAL STABILIZER, RT T/E UNDER STATIC DISCHARGE BASE THIRD FROM OUTSIDE.  REPAIRED IAW SRM 51-40-15.
